# SDR SWAA950331

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Part number: 7075T6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS CRACKED AT BS 380, S22L AND 21L, AT BS 787, S24R, AT BS 616, S5R AND L, AT BS 360, AT S4 AND 5L, AT BS 807, S15L, AT BS 787, S15L, AT BS 887, S15L, AT BS 520, S19L, AT BS 706, S11R,  AT BS 500B, S19L, AND AT BS 807, S16L.  REPLACED PER BOEING STRUCTURAL REPAIR MANUAL.
